ADVERTISEMENT

Q. What medicine should I take for an itching genitalia?

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 23, 2017

Hello doctor,

I am 37 years old. I am suffering from itching genitalia for over one week and the severity would range from low to medium. It is mostly due to sweating in that area. I had applied Topinate cream. Right now, I have severe itching on my genitals, that is testicles, and also the area below and my thigh area. I am using Abzorb powder frequently. I am cleaning the region with cotton swabs dipped in Dettol. There is also a lot of flaking and cracking of the skin. What medication and precaution should I take?

#

Hello,

Welcome to icliniq.com.

  • I have reviewed your reports (attachment removed to protect patient identity) and they are normal. The liver function test is slightly raised, but there is no need to worry about such levels. The ESR (erythrocyte sedimentation rate) is raised. Blood sugar levels are normal.
  • Secondly, please send an image of the involved area (groin) and revert back. Without clinical photographs, it is difficult to comment.
  • Have you consulted a dermatologist for your itching complaint? All the creams mentioned contain a steroid and should not be applied in the groin area.

For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist

Thank you doctor,

I have attached the file.

#

Hello,

Welcome back to icliniq.com.

  • Stop applying all the creams you are using. Those are not right.
  • Consider the following suggestions:
  1. Luliconazole 1 % cream. Apply once daily.
  2. Sertaconazole 2 % cream. Apply once daily.
  3. Capsule Itraconazole 100 mg, twice daily for 15 days.
  4. Tablet Levocetirizine 5 mg at bedtime only if there is itching.
  5. Continue with Abzorb dusting powder.

Revert after 15 days.

For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Why am I getting severe itchy skin eruptions?

.. seen your pictures (attachment removed to protect patient identity). Your concern may be Pityrosporum folliculitis or Miliria rubra or cholinergic urticaria, atopic dermatitis. You can try Levocetirizine 10 mg any brand tablet once daily bedtime a...   Read full

What ayurvedic medicines can treat tinea cruris?

Antifungal management is the line of treatment ...   Read full

I am suffering from tinea cruris (itching near scrotum). Please advise.

Dear doctor, Is it possible to use the VeinGogh treatment on the sclera of the eye to remove permanently the dilated blood vessels (telangiectasia of the sclera)?   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.